MAUDE Adverse Event Report: GYRUS ACMI, INC. GOLDENBERG MAL PORP, HA/PP; REPLACEMENT, OSSICULAR PROSTHESIS, TOTAL

GYRUS ACMI, INC. GOLDENBERG MAL PORP, HA/PP; REPLACEMENT, OSSICULAR PROSTHESIS, TOTAL
Model Number 140964
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the goldenberg malleable porp prosthesis when taken out of the box and when surgeon picked it up it fell apart.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause has been determined to be that the since this device is made of a very delicate brittle material and a very thin wire, it was damaged in transit to the customer and customer storage and handling.Olympus will continue to monitor field performance for this device.

Brand Name
GOLDENBERG MAL PORP, HA/PP
Common Device Name
REPLACEMENT, OSSICULAR PROSTHESIS, TOTAL
Manufacturer (Section D)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer (Section G)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19483881
Report Number1037007-2024-00003
Device Sequence Number18119037
Product Code ETA
UDI-Device Identifier00821925017429
UDI-Public00821925017429
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K864443
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number140964
Device Lot NumberAV191840
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date07/16/2024
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown